Jump to content
  • Sign Up
Sign in to follow this  
Admin

Levothyroxine ( L-thyroxine) Exacerbates Rosacea?

Recommended Posts

levothyroxine.png

If you are taking Levothyroxine it has been reported to exacerbate rosacea. 

Anecdotal Reports

Celtigirl [post no 1] says, "I took levothyroxine for well over a year and it made my Rosacea 100 times worse."

williamnation [post no 6] reports, "I have been taking levothyroxine 125 mcg/day and have the same problem."

armabella [post no 1[ wrote, "After a year of taking the natural substitue, tests didn't look to good so she went back on the levothyroxine drug and this is when her Rosacea started."

Eclara [post no 1] says, "I also recently switched from levothyroxine to Armour thyroid for my hypothyroidism, which I believe made a difference as well."

CHILLYK reports, "I have an underactive thyroid, diagnosed about 4-5 yrs ago, now taking 150mcg Levothyroxine daily....In the last 2 weeks my cheeks have become redder and redder, my skin is burning and tingling....I am flushing a lot and my cheeks feel hot, I'm getting myself upset which is probably making things worse."

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...